# SDR GTIA2014040501245

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 28,982 hours, 13,734 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASED ARRAY INSPECTION, NOTED CORROSION ON LT WING T/E AT RIB-10.   REMOVED CORROSION IAW SRM 51-74-00.  MEASURED IAW SRM 57-21-11 AND DETERMINED TO BE OUT OF LIMITS.  REPAIRED IAW EO 5721-1412, REV-00; TD-S2-28577-2014 AND RDAS 70592170-003-2014.
